# SDR UIEA2024013100055

- Difficulty date: February 5, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 96,869 hours, 16,297 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 2598 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH BS 2598 B/HEAD INNER CHORD 1EA HOLE FOUND CRACK AT 3ND LAYER (COUNTING FROM AFT) AT 5 O'CLOCK POSITION APPROX 0.050" IN DEPTH( INNER CHORD CRACK AREA REPAIRED AS PER RI-53-73-16683 REV.A. NO FURTHER DEFECTS NOTED )
